Access count of this item: 149

Files in This Item:
File Description SizeFormat 
KJ00004705825.pdf251.2 kBAdobe PDFView/Open
Title: Quantum Chaos in Generic Systems
Authors: Robnik, Marko
Issue Date: 20-Aug-2004
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 82
Issue: 5
Start page: 662
End page: 665
Abstract: In this paper I offer an overview of the problem of energy level statistics in generic Hamiltonian systems, where classically we have regular motion on invariant tori for some initial conditions, and chaotic motion for some other complementary initial conditions. We look at this problem in the semiclassical limit of sufficiently small effective Planck's constant h_<eff>, assuming that we do have enough objects (asymptotically infinitely many) to define the statistics in this limit.
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
Appears in Collections:Vol.82 No.5

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.